# SDR DXTA2024121001405

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 2,007 hours, 1,099 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 74411645
- Part serial: 220104
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L JETPIPE OVHT FAIL AMBER CAS: L JETPIPE OVHT FAIL AMBER CAS MESSAGE ILLUMINATED DURING LEVEL FLIGHT AT FL290.  NO EMERGENCY DECLARED AND NO FURTHER ABNORMALITIES OBSERVED.  PERFORMED APPROPRIATE CHECKLIST. REMOVED DEFECTIVE EXHAUST NOZZLE SENSING ELEMENT (PN: 744-11645, SN: 220104) AND INSTALLED CUSTOMER SUPPLIED "NEW" SENSING ELEMENT (PN: 744-11645, SN: 233504). ALL WORK PERFORMED REF CL-650 AMM 26-11-04. OP CHECKS GOOD.
